On the construction of rational curves on hyperquadrics

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-69
JournalGrazer mathematische Berichte
Volume340
Publication statusPublished - 1999

Cite this

On the construction of rational curves on hyperquadrics. / Gfrerrer, Anton.

In: Grazer mathematische Berichte, Vol. 340, 1999, p. 1-69.

Research output: Contribution to journalArticleResearchpeer-review

@article{9e488e0e51944651a0373b6a8d4bcee4,
title = "On the construction of rational curves on hyperquadrics",
author = "Anton Gfrerrer",
year = "1999",
language = "English",
volume = "340",
pages = "1--69",
journal = "Grazer mathematische Berichte",
issn = "1016-7692",

}

TY - JOUR

T1 - On the construction of rational curves on hyperquadrics

AU - Gfrerrer, Anton

PY - 1999

Y1 - 1999

M3 - Article

VL - 340

SP - 1

EP - 69

JO - Grazer mathematische Berichte

JF - Grazer mathematische Berichte

SN - 1016-7692

ER -